Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 348, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 1, 2014, 8:29 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 8:29 PM CDT (01:29 UTC)
- Expired
- Sep 1, 2014, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 152 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
281
WUUS53 KLBF 020129
SVRLBF
NEC071-183-020215-
/O.NEW.KLBF.SV.W.0348.140902T0129Z-140902T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
SOUTHEAST OF SWAN LAKE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT...GABLES...BUFFALO FLATS...FOUR CORNERS AND CUMMINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829
TIME...MOT...LOC 0129Z 277DEG 30KT 4199 9890
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
246 WWUS53 KLBF 020153 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 853 PM CDT MON SEP 1 2014 NEC071-183-020215- /O.CON.KLBF.SV.W.0348.000000T0000Z-140902T0215Z/ GARFIELD NE-WHEELER NE- 853 PM CDT MON SEP 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND NORTHEASTERN GARFIELD COUNTIES UNTIL 915 PM CDT... AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF ERICSON...AND MOVING SOUTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BARTLETT...BUFFALO FLATS...FOUR CORNERS AND CUMMINSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829 TIME...MOT...LOC 0153Z 296DEG 13KT 4191 9880 HAIL...0.75IN WIND...60MPH $$ TAYLOR
997 WWUS53 KLBF 020208 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 908 PM CDT MON SEP 1 2014 NEC071-183-020219- /O.EXP.KLBF.SV.W.0348.000000T0000Z-140902T0215Z/ GARFIELD NE-WHEELER NE- 908 PM CDT MON SEP 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND NORTHEASTERN GARFIELD COUNTIES WILL EXPIRE AT 915 PM CDT/815 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829 TIME...MOT...LOC 0209Z 296DEG 13KT 4188 9873 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:26 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 1, 6:26 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT MON SEP 1 2014 .SYNOPSIS... ISSUED AT 321 PM CDT MON SEP 1 2014 AT 19Z...WATER VAPOR IMAGERY SHOWED A BROAD LONGWAVE TROUGH ACROSS THE CENTRAL PART OF THE COUNTRY...WITH AND EMBEDDED SHORTWAVE TROUGH MOVING OUT OF WYOMING AND INTO WESTERN NEBRASKA WITH SCATTERED THUNDERSTORM ACTIVITY ASSOCIATED WITH IT ACROSS EASTERN WYOMING...SOUTHWEST SOUTH DAKOTA AND NORTHWEST NEBRASKA. AT THE SURFACE...WEAK FLOW WAS OBSERVED WITH HIGH PRESSURE LOCATED OVER THE NORTHERN AND CENTRAL PLAINS. OFF AND ON SUNSHINE MOST PLACES HAS ALLOWED TEMPERATURES TO CLIMB INTO THE 70S...AS A COOL AIRMASS /850MB TEMPERATURES FROM 12Z SOUNDINGS AROUND 13C/ WAS SITUATED ACROSS THE REGION. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 321 PM CDT MON SEP 1 2014 THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AS THE SHORTWAVE TROUGH TO THE WEST OF THE LOCAL AREA PROGRESSES EASTWARD. THE SHORTWAVE...ALONG WITH ADDITIONAL LARGE SCALE LIFT FROM THE AREA BEING ON THE LEFT EXIT REGION OF AN UPPER LEVEL JET STREAK MOVING INTO THE HIGH PLAINS FROM THE NORTHERN ROCKIES WILL COMBINE WITH MARGINAL INSTABILITY /IN THE FORM OF 1500 J/KG MU CAPE/ TO HELP THE DEVELOPMENT OF SHOWERS AND STORMS. LAPS SOUNDINGS AS OF 19Z SHOW THE BOUNDARY LAYER HAS MIXED OUT...CREATING STEEP LOW LEVEL LAPSE RATES ACROSS ALL OF WESTERN AND CENTRAL NEBRASKA...LEADING TO INVERTED-V TYPE SOUNDINGS. STORMS HAVE BEEN ON THE INCREASE IN COVERAGE OVER THE LAST HOUR...AND WILL EXPECT THIS ACTIVITY TO CONTINUE AND INCREASE OVER THE NEXT FEW HOURS. EFFECTIVE SHEAR ACROSS THE AREA IS MARGINAL...AT 25 TO 30KTS AND WITH MU CAPE ONLY ON THE ORDER OR 1000 TO 1500 J/KG...JUST NOT EXCITED ABOUT THE POTENTIAL FOR STRONG STORMS. IF AN ISOLATED CELL IS ABLE TO GET A MORE INTENSE UPDRAFT...COULD GET A PULSE TYPE STRONG TO SEVERE STORM WITH DAMAGING WINDS BEING THE MAIN THREAT. THE SHORTWAVE WILL PASS INTO EASTERN NEBRASKA AFTER MIDNIGHT AND WITH THE LARGE-SCALE FLOW TURNING TO SUBSIDENCE BEHIND THE WAVE AND WITH THE AREA MOVING INTO THE RIGHT EXIT REGION OF THE UPPER LEVEL JET STREAK...EXPECT SHOWERS AND STORMS TO EXIT THE LOCAL AREA SHORTLY AFTER MIDNIGHT. WITH SUBSIDENCE IN PLACE AND HIGH PRESSURE BUILDING IN AT THE SURFACE...SKIES ARE EXPECTED TO CLEAR BY MORNING AND WITH LIGHT WINDS...LOOKING AT ANOTHER CHILLY NIGHT ACROSS THE AREA. THE COOLER TEMPERATURES WILL BE ACROSS THE WESTERN SANDHILLS AND INTO VALLEYS ACROSS SOUTHWEST NEBRASKA WHERE SKIES WILL CLEAR EARLIER AND RADIATIONAL COOLING IS HIGHEST WITH THE SETTLING BOUNDARY LAYER AIR. LOOKING FOR LOWS IN THE 40S IN THESE AREAS...WITH LOW 50S ELSEWHERE. FOR TUESDAY...THE UPPER LEVEL FLOW STARTS TO BECOME MORE ZONAL...WHICH WILL START TO BRING WARMER AND MORE SEASONABLE AIR INTO THE REGION. A GENERAL LACK OF ANY SOURCE OF LIFT AND MOISTURE SHOULD LEAVE TUESDAY BEING A QUIET WEATHER DAY WITH MOSTLY CLEAR SKIES AND WARMING TEMPERATURES. FORECAST SOUNDINGS FROM THE NAM SHOW THE CLOSEST T/TD SPREAD OF 10C AROUND 700MB TUESDAY AFTERNOON WHICH SUGGESTS SUNNY SKIES. WITH THE INCREASE IN WARM AIR AS 850MB TEMPERATURES WARM BACK INTO THE 17-24C RANGE BY LATE TUESDAY AFTERNOON...EFFICIENT MIXING OF THE BOUNDARY LAYER WOULD SUGGEST HIGHS REACHING THE UPPER 70S THROUGH MID 80S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 321 PM CDT MON SEP 1 2014 TUESDAY NIGHT THROUGH THURSDAY... WARM AIR ADVECTION WILL CONTINUE WEDNESDAY WITH AN EXPANSIVE THERMAL RIDGE ACROSS THE CENTRAL PLAINS. H85 TEMPS TO RANGE FROM 25 TO 30C. SOUTHERLY WINDS WILL BRING DEWPOINTS UP INTO THE MID/UPPER 60S EAST AND SOUTHEAST WHILE FALLING TO THE UPPER 40S/LOWER 50S NORTHWEST DURING THE AFTN. HIGHS FORECAST NEAR PREVIOUS FCST OF 92-95 DEGREES MOST LOCATIONS. UPPER FLOW ALSO BECOMES SOUTHWEST AS POSITIVELY TILTED TROUGH MOVES ACROSS SOUTHERN CANADA AND THE PAC NW. THIS WILL BRING A COLD FRONT INTO WESTERN NEBRASKA WEDNESDAY NIGHT. THIS NOW AGREED UPON BY ALL MODELS. THIS WILL BRING A COOLDOWN THURSDAY TO THE MID 70S NORTHWEST TO THE LOWER 80S FAR SOUTH. BREEZY NORTH WINDS 15 TO 30 MPH BEHIND THE FRONT. THURSDAY NIGHT THROUGH MONDAY... RELATIVELY COOL TEMPERATURES WILL PERSIST FRIDAY INTO SATURDAY AS HIGHS RANGE AROUND 70. A SLIGHT CHANCE FOR SHOWERS THURSDAY NIGHT INTO FRIDAY NIGHT. AN UPPER TROUGH WILL DROP INTO THE WESTERN CONUS AS A SURFACE TROUGH DEVELOP ALONG THE LEE OF THE ROCKIES. THIS WILL BRING A RETURN SOUTHERLY FLOW SUNDAY AND MONDAY WITH HIGHS WARMING TO THE MID/UPPER 70S SUNDAY UPPER 70S/LOWER 80S BY MONDAY. A DRY FORECAST SATURDAY THROUGH MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 626 PM CDT MON SEP 1 2014 AREAS OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST/SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS EVENING. ACROSS THE NORTH...A BROAD AREA OF SHOWERS AND STORMS WILL STAY NEAR OR OVER KVTN THROUGH AT LEAST 02/02Z. FARTHER SOUTH...THE STORMS ARE MORE ISOLATED IN NATURE...HENCE VCTS AT KLBF. DRIER AIR WILL WORK INTO THE REGION OVERNIGHT WHICH SHOULD PREVENT ANY FOG OR STRATUS FORMATION. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BROOKS SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...JACOBS/DS
Hazardous weather outlook, Sep 1, 3:36 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT MON SEP 1 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-022045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 336 PM CDT MON SEP 1 2014 /236 PM MDT MON SEP 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. STORMS SOUTH OF HIGHWAYS 2 AND 91 WILL BE MORE ISOLATED...WITH SCATTERED TO WIDESPREAD ACTIVITY OVER NORTHERN NEBRASKA. STORMS WILL PROGRESS EASTWARD THROUGH THE EVENING AND SHOULD BE OUT OF THE WESTERN NEBRASKA AROUND MIDNIGHT. THERE IS POTENTIAL FOR A FEW THUNDERSTORMS TO PRODUCE STRONG OR DAMAGING WINDS...HOWEVER WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY NIGHT AND FRIDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Special weather statement, Sep 1, 6:15 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 515 PM MDT MON SEP 1 2014 NEZ094-020000- WESTERN CHERRY NE- 515 PM MDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 600 PM MDT... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTH OF WHITMAN...OR 27 MILES NORTHWEST OF MULLEN...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPECKEL MEIR LAKE... SEVENMILE HILL... MARSH FLAT... THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 76 AND 88. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Local storm report, Sep 1, 6:38 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 17 NW MULLEN 42.22N 101.28W
09/01/2014 E1.75 INCH CHERRY NE PUBLIC
&&
SNIVELYSpecial weather statement, Sep 1, 7:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 729 PM CDT MON SEP 1 2014 NEZ009-010-027-028-020115- GARFIELD NE-HOLT NE-LOUP NE-ROCK NE- 729 PM CDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN LOUP...SOUTHWESTERN HOLT AND NORTHERN GARFIELD COUNTIES UNTIL 815 PM CDT... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ROSE...OR 25 MILES NORTH OF TAYLOR...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SWAN LAKE... AMELIA... CARSON LAKE... SUNFISH LAKE... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 144 AND 151. TAYLOR
Special weather statement, Sep 1, 7:31 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT MON SEP 1 2014 NEZ008-009-026-027-020115- BLAINE NE-BROWN NE-LOUP NE-ROCK NE- 731 PM CDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...NORTHWESTERN LOUP...SOUTHERN BROWN AND NORTHEASTERN BLAINE COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF ELSMERE...OR 15 MILES NORTHWEST OF BREWSTER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSE... JOHNSONS CORNER... DUFF... FOX BAYOU... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 146 AND 157. TAYLOR
Special weather statement, Sep 1, 7:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 734 PM CDT MON SEP 1 2014 NEZ025-026-036>038-020115- BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 734 PM CDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR THOMAS...NORTHEASTERN MCPHERSON...LOGAN...NORTHWESTERN CUSTER AND SOUTHERN BLAINE COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF THEDFORD TO 16 MILES NORTHEAST OF TRYON...AND MOVING SOUTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARNOLD... HALSEY... DUNNING... GANDY... ANSELMO... NATWICK... HIGHWAY 83 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 112 AND 152. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 258. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 238 AND 262. TAYLOR
Local storm report, Sep 1, 8:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 19 N BURWELL 42.06N 99.13W
09/01/2014 E60 MPH GARFIELD NE PUBLIC
PEA SIZE HAIL ALSO REPORTED
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:51 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Wheeler | 39 min |
| Sep 1, 7:53 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.